# SDR DHL2007781014

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 BALANCE BAY (HORIZ STAB) UPPER SKIN GOUGED.  REMOVED GOUGED PREVIOUS REPAIR DOUBLER.  FABRICATED NEW DOUBLER FROM 7075-T0, .032" BY 6" BY 5", PO NR 44953 PER B727 SRM 55-20-3 FIG 3.  HEAT TREATED REPAIR TO T6 CONDITION IAW FASI FORM FAS 0115.  TREATED, PRIMED, AND INSTALLED REPAIR DOUBLER PER B727 SRM 51-10-2 AND 55-20-3 FIG 3.
